# SDR R61A2025022000096

- Difficulty date: February 10, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 36,592 hours, 26,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRG 28R FR88 - FR89COMPLIED WITH ETD2025-170-901880 FOR SPLICE REPAIR OF STRINGER 28R BETWEEN FR 83-90. SEE WIPS AND TASKS FOR WORK PERFORMED
